Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

No periods, had unprotected sex, negative pregnancy test, taken medicines to commence periods. What should be done?

I have undergone sex,unprotected for almost 6-7 times last month,done pergrancy test also ,it came negative..taken medicine to get periods for 5 days course morning evening one medicine .still no signs of periods..can u please suggest me what should i do..its been delayed more then days ...please help me .should i go for urine test in lab..
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
If you have always had regular 28-30 day cycles, it is time to get an estimation of serum beta-hCG done, since you may not be able to get a definite conclusion with a HPT, having performed it already. You should see an expert for a physical exam and get a trans-vaginal sonogram for clarification of the situation. Also, you can expect withdrawal bleeding to commence 3-7 days after completion of the treatment course. So, if this has not occurred proceed as above. Hope this helps.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor